# SDR FDEA201105201907

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N87112
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 FWD DOOR FRAME REVEAL AT B STA 1645 HAS CORROSION FROM APPROX WL 208.5 - WL 211.5.  REPAIR CARRIED OUT IAW EA F-5310-150704, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
